# SDR MZZA98165

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480-510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  816457 (SEQ NR 01073) - DURING '1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT STR 28R BETWEEN BS 486 AND BS 492.  THE CORRODED STR 28R FROM BS 480 TO BS 510 WAS  TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-03 FIGURE 1.  (X)
